# SDR RAIA980406

- Difficulty date: April 23, 1998
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N559HK
- Make and model: Jetair JETSTM4101
- Aircraft serial: 41075
- System (JASC): 7931 · Engine Oil Pressure
- Part: Transducer
- Part number: 41SG107100G14
- Condition: Failed
- Location: Rt Engine
- Part time: 4,497 hours
- Stage of operation: CR
- Nature of condition: K, N
- Precautionary procedure: B

## Discrepancy

JFK - FLT 7667 - RIGHT ENGINE OIL PRESSURE DROPPED TO ZERO, OIL CAPTION ILLUMINATED, CREW PERFORMED ENGINE SHUT DOWN.  MAINTENANCE INSPECTED, FOUND RIGHT ENGINE OIL PRESSURE TRANSDUCER LEAKING.  MAINTENANCE REPLACED RIGHT ENGINE OIL PRESSURE TRANSDUCER.  (X)
